# SDR AALA2009031100572

- Difficulty date: March 11, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N335AA
- Make and model: Boeing 767223
- Aircraft serial: 22333
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - EMERGENCY EXIT SIGNS AT LEFT AND RIGHT NUMBER ONE DOOR INOPERATIVE.  REPLACED BATTERY PACK AT P21 STATION.
